# SDR ASOA201611054105

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 35,949 hours, 27,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334007
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK INSPECTION,  THE RIGHT AFT FUSELAGE SKIN WAS FOUND TO HAVE A 20MM CRACK AT FRAME 75 STRINGER 1R, MAINTENANCE PERFORMED A DOUBLER REPAIR TOP THE AFFECTED AREA, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
